# SDR ASAA1058329

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 11,319 hours, 3,690 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 4969
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 41,765 hours, 18,080 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PRECOOLER CONTROL VALVE MANUAL OVERRIDE NUT MISSING RETAINING SCREW.  REMOVED AND REPLACED NR 2 ENG PRECOOLER CONTROL VALVE IAW B737NG AMM 36 12 02.  PERFORMED INSTALLATION TEST GOOD REF B737 800 AMM 36 12 02 400 801 ITEM G.
